# SDR VTZA98194

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41012
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Part number: 1415201641
- Condition: Displaced
- Location: Main Door
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 6225 - IAD-BOS - AIRCRAFT MADE AN UNSCHEDULED LANDING DUE TO PASSENGER DOOR SEAL FAILED AND AIRCRAFT WOULD NOT HOLD PRESSURIZATION.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND REINSTALLED DOOR SEAL INTO CHANNEL, OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
